# SDR JJBA20161012014

- Difficulty date: October 12, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N11199
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500953
- Aircraft time: 27,184 hours, 16,485 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 18A EMERGENCY AISLE LIGHT INOPERATIVE.  SEATED THE CONNECTOR.  OPS CHECKED GOOD.
